BIROn - Birkbeck Institutional Research Online

Axiomatizability of representable domain algebras

Hirsch, R. and Mikulás, Szabolcs (2011) Axiomatizability of representable domain algebras. Journal of Logic and Algebraic Programming 80 (2), pp. 75-91. ISSN 1567-8326.

Full text not available from this repository.
Official URL:


The family of domain algebras provide an elegant formal system for automated reasoning about programme verification. Their primary models are algebras of relations, viz. representable domain algebras. We prove that, even for the minimal signature consisting of the domain and composition operations, the class of representable domain algebras is not finitely axiomatizable. Then we show similar results for extended similarity types of domain algebras.

Item Type: Article
Keyword(s) / Subject(s): Domain algebras, relation algebras, finite axiomatizability
School or Research Centre: Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Computer Science and Information Systems
Depositing User: Administrator
Date Deposited: 27 Jan 2011 12:08
Last Modified: 05 Sep 2013 10:43

Archive Staff Only (login required)

Edit/View Item Edit/View Item